# SDR CA000731023

- Difficulty date: June 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 5,224 hours
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 1143800025
- Condition: Cracked
- Location: Rt Eng
- Part time: 5,841 hours, 8,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORT RT ENGINE RUNNING HOTTER THAN LT. RT PRECOOLER HAD CRACK IN IT, P3 AIR STRIKING OIL COOLER CAUSED LEAK. SMALL AMOUNT OF OIL COMING FROM OIL COOLER, P/N 114-3890005. THIS IS ONE OF TWO INSTANCES OF PRECOOLER BURNING INTO OIL COOLER THIS MONTH. NO PREVIOUS INSTANCES NOTED.
